# SDR CALA2024022600549

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 10,047 hours, 3,391 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201313
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW OVHT LIGHT ON IN CLIMB FL315 PERFORMED CONTINUITY CHECK PER FIM 30-41-830 STEPS D3CONTINUITY CHECKS GOOD. FIM RECOMMENDS TO REPLACE P5-9 OVERHEAD PANEL, CONF IRMED FAILURE PER BITE CHECK ON WHC#2.  R & R MODULE , WINDOW / PITOT HEAT AS REQUIRED , REF AMM 30-00-02-401, OPS CHECKED NORMAL. WING BODY OVHT LIGHT ON AT FL295 IN CLIMB PERFOMED SYSTEM TEST AND FAULT AFT CARGO APU SHORT FAULT DETECTED. ELEMENT LOOP 275 WAS PREVIOUSLY REPLACED ON 2-21-2024 BUT ERROR WAS NOT RESET FROM OVERHEAT DETECTOR CONTROLLER. RESET OVERHEAT CONTROLLER TO CLEAR FAULT AND RETESTED SAME WITH NO FURTHER DEFECTS/FAULTS NOTED. A/OK FOR SERVICE.
